# SDR CHQA000582

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 13,895 hours, 10,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EXIT LOCATOR IS INOP.  FOUND GALLEY LIGHT WIRING HARNESS CONNECTOR NOT CONNECTED PROPERLY.  RESECURED EMERGENCY LIGHT WIRING HARNESS CONNECTOR IAW EMB 145 AMM 33-50-15.  OPS CHECK GOOD.
